# SDR DL72P962329

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearng
- Condition: Corrosion
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV, PITTING ON FWD AND AFT FACE OF NLG PIVOT BEARING CAP.  REPAIRED AND REMOVED CORROSION PER SRM 53-40-1.
